advertisement
Question
Posted by: Dolly | 2012-01-31

Spotting

I am currently on Depo injection. Since I have being on it, I never had a period. I started spotting last week monday up to date. Is it normal or should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Vst | 2012-01-31

Im sure GynaeDoc will give you a clear explanation regarding this. However i just needed to share with you that I know most people who had the same experience as you after administering depo. My sister for one spotted for about two months.

Reply to Vst

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement